For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 6, 2019, Pages 2124-2136                                                                DOI:10.11948/20180160
On an extended Hardy-Hilbert‘s inequality in the whole plane
Bicheng Yang,Meifa Huang,Yanru Zhong
Keywords:Hardy-Hilbert‘s inequality, Hermite-Hadamard’s inequality, weight coefficient, equivalent form, operator expression.
Abstract:
      By means of weight coefficients, a complex integral formula and Hermite-Hadamard’s inequality, a new extended Hardy-Hilbert‘s inequality in the whole plane with multi-parameters and a best possible constant factor is given. The equivalent forms, the operator expressions and a few particular cases are considered.
PDF      Download reader